Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 01:22:31 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643189
  • Total Topics: 48937
  • Online Today: 200
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 164
Total: 170

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Run out of 1 drug  (Read 739 times)

0 Members and 1 Guest are viewing this topic.

Offline Lido

  • Member
  • Posts: 37
Run out of 1 drug
« on: November 19, 2011, 06:56:14 AM »
Hallo
I am on Soctrin and Truvada. I just found out last night that i have run out of Soctrin and it is a weekend now. I can only get it after a few days from monday. As they dont stock it in my pharmacy here they have to make an order, which might take more days before i get it. What can i don before i get Soctrin? Can i continue with Truvada alone. Please help am desperate:
Lido

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Run out of 1 drug
« Reply #1 on: November 19, 2011, 02:09:59 PM »
Keep taking the Truvada. You have ay least 5 days before the level of Stocrin in your blood falls below a useful level, so push for a quick delivery, and all will be well. The Truvada will probably do well enough on its own for this length of time.

If you go for more than a week without Stocrin you need to tell your doctor.

It's a good idea, if possible, to build up a stash of spare meds to give yourself a buffer for this kind of situation.

Good luck

- matt
"The object is to be a well patient, not a good patient"

Offline Lido

  • Member
  • Posts: 37
Re: Run out of 1 drug
« Reply #2 on: November 19, 2011, 03:18:55 PM »
Keep taking the Truvada. You have ay least 5 days before the level of Stocrin in your blood falls below a useful level, so push for a quick delivery, and all will be well. The Truvada will probably do well enough on its own for this length of time.

If you go for more than a week without Stocrin you need to tell your doctor.

It's a good idea, if possible, to build up a stash of spare meds to give yourself a buffer for this kind of situation.

Good luck

- matt


Offline Lido

  • Member
  • Posts: 37
Re: Run out of 1 drug
« Reply #3 on: November 19, 2011, 03:20:17 PM »


Thanks alot Matt. I will keep yoi informed next week what will happen.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.